# SDR SWAA2025102928657

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8879Q
- Make and model: Boeing 737-8
- Aircraft serial: 42681
- Aircraft time: 7,976 hours, 4,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR BRACKET ON DOOR LOOSE.   REPLACED BROKEN RIVET ON FWD SERVICE DOOR GIRT BAR CLIP REF AMM 25-66-01 AND AMM 70-43-11. OPS CHECK GOOD.
